# SDR USAASB00170

- Difficulty date: June 17, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 189929
- Condition: Dirty
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA - FLT 758 - AFTER TAKEOFF AND GEAR RETRACTION FROM LGA, THE RIGHT MAIN LANDING GEAR INDICATED DOWN (GREEN LIGHT).  LIGHT REMAINED ON WITH HANDLE IN OFF POSITION.  CREW RECYCLED GEAR AND LIGHT STILL REMAINED ON.  FLIGHT CONTINUED ONTO BUF AND LANDED WITHOUT FURTHER INCIDENT.  CREW RECEIVED NORMAL THREE DOWN AND LOCKED INDICATION.  NO EMERGENCY WAS DECLARED.  (M)
